# SDR COMA0760520

- Difficulty date: August 6, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 20,412 hours, 17,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Part number: 364911
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5255 - OVERWING FLOOR EXIT LIGHTS (ORANGE BAR) ARE INOP.  FOUND PIN ON ORANGE BAR DAMAGED.  REMOVED DAMAGED STRIP AND INSTALLED SERVICEABLE STRIP.
